# SDR ABXA20141030340

- Difficulty date: October 30, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 86,190 hours, 39,535 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 146T35312
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING MARKS ON REPAIR DOUBLER AT STATION 1373 IN BETWEEN STRINGER 29R & 30R.  R & R DOUBLERS IAW ERA 379839-14.  FABRICATED DOUBLERS FROM 2024-T3 .100 IAW ERA 379839-14. REPLACED DOUBLERS BECAUSE OF TOOLING MARKS ON LOWER DOUBLER.  TOOLING MARKS, PN 146T3531-2, SN NSN, PART NAME SKIN, FS & BS LOCATION ON ACFT FS 1361 TO 1381, STRINGER LOCATION ON ACFT STRINGER 28R TO 29R.  ACFT WAS GNDED.
